zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Permanence for the discrete mutualism model with time delays. (English) Zbl 1148.39017
For the two species discrete model of mutualism studied by Y. Li [Int. J. Math. Math. Sci. 2005, No. 4, 499–506 (2005; Zbl 1081.92042)] the permanence is shown under sufficient conditions.
MSC:
39A20Generalized difference equations
92D25Population dynamics (general)
References:
[1]Li, Y. K.: Positive periodic solutions of a discrete mutualism model with time delays, Int. J. Math. math. Sci. 2005, No. 4, 499-506 (2005) · Zbl 1081.92042 · doi:10.1155/IJMMS.2005.499
[2]Li, Y. K.; Xu, G. T.: Positive periodic solutions for an integrodifferential model of mutualism, Appl. math. Lett. 14, No. 5, 525-530 (2001) · Zbl 0981.45002 · doi:10.1016/S0893-9659(00)00188-9
[3]Chen, F. D.: Permanence for an integrodifferential model of mutualism, Appl. math. Comput. 186, No. 1, 30-34 (2007) · Zbl 1118.45006 · doi:10.1016/j.amc.2006.07.085
[4]Chen, F. D.: Permanence of a discrete N-species cooperation system with time delays and feedback controls, Appl. math. Comput. 186, No. 1, 23-29 (2007) · Zbl 1113.93063 · doi:10.1016/j.amc.2006.07.084
[5]Chen, F. D.; Liao, X. Y.; Huang, Z. K.: The dynamic behavior of N-species cooperation system with continuous time delays and feedback controls, Appl. math. Comput. 181, No. 2, 803-815 (2006) · Zbl 1102.93021 · doi:10.1016/j.amc.2006.02.007
[6]Cui, J. A.: Global asymptotic stability in n-species cooperative system with time delays, Systems sci. Math. sci. 7, No. 1, 45-48 (1994) · Zbl 0807.34088
[7]Yang, P.; Xu, R.: Global asymptotic stability of periodic solution in n-species cooperative system with time delays, J. biomath. 13, No. 6, 841-846 (1998)
[8]Wei, F. Y.; Wang, K.: Asymptotically periodic solution of N-species cooperation system with time delay, Nonlinear anal. Real world appl. 7, No. 4, 591-596 (2006) · Zbl 1114.34340 · doi:10.1016/j.nonrwa.2005.03.019
[9]Bai, L.; Fan, M.; Wang, K.: Existence of positive solution for difference equation of the cooperative system, J. biomath. 19, No. 3, 271-279 (2004)
[10]Chen, F. D.; Xie, X. D.; Shi, J. L.: Existence, uniqueness and stability of positive periodic solution for a nonlinear prey-competition model with delays, J. comput. Appl. math. 194, No. 2, 368-387 (2006) · Zbl 1104.34050 · doi:10.1016/j.cam.2005.08.005
[11]Chen, F. D.: Some new results on the permanence and extinction of nonautonomous gilpin-ayala type competition model with delays, Nonlinear anal. Real world appl. 7, No. 5, 1205-1222 (2006) · Zbl 1120.34062 · doi:10.1016/j.nonrwa.2005.11.003
[12]Chen, F. D.: Average conditions for permanence and extinction in nonautonomous gilpin-ayala competition model, Nonlinear anal. Real world appl. 7, No. 4, 895-915 (2006) · Zbl 1119.34038 · doi:10.1016/j.nonrwa.2005.04.007
[13]Chen, F. D.; Chen, X. X.; Chen, A. P.; Cao, J. D.: Positive periodic solutions of a class of non-autonomous single species population model with delays and feedback control, Acta math. Sin. (Engl. Ser.) 21, No. 6, 1319-1336 (2005) · Zbl 1110.34049 · doi:10.1007/s10114-005-0585-6
[14]Chen, F. D.: Global asymptotic stability in n-species nonautonomous Lotka–Volterra competitive systems with infinite delays and feedback control, Appl. math. Comput. 170, No. 2, 1452-1468 (2005) · Zbl 1081.92038 · doi:10.1016/j.amc.2005.01.028
[15]Chen, F. D.: The permanence and global attractivity of Lotka–Volterra competition system with feedback controls, Nonlinear anal. Real world appl. 7, No. 1, 133-143 (2006) · Zbl 1103.34038 · doi:10.1016/j.nonrwa.2005.01.006
[16]Chen, F. D.; Lin, F. X.; Chen, X. X.: Sufficient conditions for the existence of positive periodic solutions of a class of neutral delay models with feedback control, Appl. math. Comput. 158, No. 1, 45-68 (2004) · Zbl 1096.93017 · doi:10.1016/j.amc.2003.08.063
[17]Chen, F. D.: Positive periodic solutions of neutral Lotka–Volterra system with feedback control, Appl. math. Comput. 162, No. 3, 1279-1302 (2005) · Zbl 1125.93031 · doi:10.1016/j.amc.2004.03.009
[18]Chen, F. D.: On a nonlinear non-autonomous predator-prey model with diffusion and distributed delay, J. comput. Appl. math. 180, No. 1, 33-49 (2005) · Zbl 1061.92058 · doi:10.1016/j.cam.2004.10.001
[19]Fan, Y. H.; Li, W. T.: Permanence for a delayed discrete ratio-dependent predator-prey system with Holling type functional response, J. math. Anal. appl. 299, No. 2, 357-374 (2004) · Zbl 1063.39013 · doi:10.1016/j.jmaa.2004.02.061
[20]Fan, M.; Wang, K.: Periodic solutions of a discrete time nonautonomous ratio-dependent predator-prey system, Math. comput. Modelling 35, No. 9–10, 951-961 (2002) · Zbl 1050.39022 · doi:10.1016/S0895-7177(02)00062-6
[21]Chen, Y. M.; Zhou, Z.: Stable periodic solution of a discrete periodic Lotka–Volterra competition system, J. math. Anal. appl. 277, No. 1, 358-366 (2003) · Zbl 1019.39004 · doi:10.1016/S0022-247X(02)00611-X
[22]Zhou, Z.; Zou, X.: Stable periodic solutions in a discrete periodic logistic equation, Appl. math. Lett. 16, No. 2, 165-171 (2003) · Zbl 1049.39017 · doi:10.1016/S0893-9659(03)80027-7
[23]Huo, H. F.; Li, W. T.: Permanence and global stability for nonautonomous discrete model of plankton allelopathy, Appl. math. Lett. 17, No. 9, 1007-1013 (2004) · Zbl 1067.39009 · doi:10.1016/j.aml.2004.07.002
[24]Yang, X. T.: Uniform persistence and periodic solutions for a discrete predator-prey system with delays, J. math. Anal. appl. 316, No. 1, 161-177 (2006) · Zbl 1107.39017 · doi:10.1016/j.jmaa.2005.04.036
[25]Chen, F. D.: Permanence and global attractivity of a discrete multispecies Lotka–Volterra competition predator-prey systems, Appl. math. Comput. 182, No. 1, 3-12 (2006) · Zbl 1113.92061 · doi:10.1016/j.amc.2006.03.026
[26]Dai, B. X.; Zou, J. Z.: Periodic solutions of a discrete-time diffusive system governed by backward difference equation, Adv. difference equ. 2005, No. 3, 263-274 (2005) · Zbl 1128.39300 · doi:10.1155/ADE.2005.263
[27]Sun, Y. G.; Saker, S. H.: Existence of positive periodic solutions of nonlinear discrete model exhibiting the allee effect, Appl. math. Comput. 168, No. 2, 1086-1097 (2005) · Zbl 1087.39015 · doi:10.1016/j.amc.2004.10.005